JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A STRONG SOLUTION FOR THE WEAK TYPE II GENERALIZED VECTOR QUASI-EQUILIBRIUM PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A STRONG SOLUTION FOR THE WEAK TYPE II GENERALIZED VECTOR QUASI-EQUILIBRIUM PROBLEMS
Kim, Won-Kyu; Kum, Sang-Ho;
  PDF(new window)
 Abstract
The aim of this paper is to give an existence theorem for a strong solution of generalized vector quasi-equilibrium problems of the weak type II due to Hou et al. using the equilibrium existence theorem for 1-person game, and as an application, we shall give a generalized quasivariational inequality.
 Keywords
generalized vector quasi-equilibrium problems;strong solution;monotone;C(x)-quasiconvex-like multifunction;
 Language
English
 Cited by
 References
1.
Q. H. Ansari, I. V. Konnov, and J. C. Yao, On generalized vector equilibrium problems, Nonlinear Anal. 47 (2001), no. 1, 543-554 crossref(new window)

2.
E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994), no. 1-4, 123-145

3.
O. Chadli and H. Riahi, On generalized vector equilibrium problems, J. Global Optim. 16 (2000), no. 1, 33-41 crossref(new window)

4.
M.-P. Chen, L.-J. Lin, and S. Park, Remarks on generalized quasi-equilibrium problems, Nonlinear Anal. 52 (2003), no. 2, 433-444 crossref(new window)

5.
Y. Chiang, O. Chadli, and J. C. Yao, Existence of solutions to implicit vector variational inequalities, J. Optim. Theory Appl. 116 (2003), no. 2, 251-264 crossref(new window)

6.
F. Ferro, A minimax theorem for vector valued functions, J. Optim. Theory Appl. 60 (1989), no. 1, 19-31. crossref(new window)

7.
J.-Y. Fu, Generalized vector quasi-equilibrium problems, Math. Method Oper. Res. 52 (2000), no. 1, 57-64 crossref(new window)

8.
N. X. Hai and P. Q. Khanh, Existence of solutions to general quasi-equilibrium problems and applications, to appear

9.
S. H. Hou, H. Yu, and C. Y. Chen, On vector quasi-equilibrium problems with set-valued maps, J. Optim. Theory Appl. 119 (2003), no. 3, 485-498 crossref(new window)

10.
S. Kum, G. M. Lee, and J. C. Yao, An existence result for implicit vector variational inequality with multifunctions, Appl. Math. Lett. 16 (2003), no. 4, 453-458 crossref(new window)

11.
L.-J. Lin, Q. H. Ansari, and J.-Y. Wu, Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems, J. Optim. Theory Appl. 117 (2003), no. 1, 121-137 crossref(new window)

12.
E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838

13.
W. Oettli, A remark on vector-valued equilibria and generalized monotonicity, Acta Math. Vietnam. 22 (1997), no. 1, 213-221

14.
W. Oettli and D. Schlager, Generalized vectorial equilibria and generalized monotonicity, Functional analysis with current applications in science, technology and idustry (Aligarh, 1996), 145-154

15.
W. Oettli and D. Schlager, Generalized vectorial equilibria and generalized monotonicity, Functional analysis with current applications in science, technology and idustry, Pitman Res. Notes Math. Ser., 377, Longman, Harlow, 1998

16.
M.-H. Shih and K. K. Tan, Generalized quasivariational inequalities in locally convex topological vector spaces, J. Math. Anal. Appl. 108 (1985), no. 2, 333-343 crossref(new window)

17.
X. M. Yang and S. Y. Liu, Three kinds of generalized convexity, J. Optim. Theory Appl. 86 (1995), no. 2, 501-513 crossref(new window)

18.
N. C. Yannelis and N. D. Prabhakar, Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econom. 12 (1983), no. 3, 233-245 crossref(new window)

19.
G. X.-Z. Yuan, The Study of Minimax Inequalities and Applications to Economies and Variational Inequalities, Mem. Amer. Math. Soc. 132 (1998), no. 625, x+140 pp